How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46706
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

Hi, I'm 33 and I've start using progesterone cream recently

Customer Question

Hi,
I'm 33 and I've start using progesterone cream recently ( since 2 weeks) to increase breast appearance. Since 3 days I have abnormal vaginal bleeding. I've stop using the cream when I've noticed first bleeding. I would like to know if the bleeding will disappear after one week or should I see a doctor to prescribe me pills to stop bleeding ?
I'm healthy and I menstruate regularly and I've used the progesteron cream first time in my live without consultancy with a doctor. Can you please advice me shall I wait for bleeding to stop or shall I visit doctor to prescribe me medicine.
Thank You
Anna Kaczynska.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. David replied 2 years ago.
Dr. David :

This is Dr. David

Dr. David :

it is best to see a doctor to have your uterus examined if you are having abnormal vaginal bleeding.

Dr. David :

most likely it is due to your progesterone cream used on your breast.

Dr. David :

this can cause abnormal hormone levels and abnormal bleeding

Dr. David :

and your bleeding should get better in a week or so.

Dr. David :

two weeks of progesterone cream can affect your hormone levels.

Dr. David :

did it help with your breast appearance at all?

JACUSTOMER-gjdw5xq0- :

I'm happy with the cream and not happy with the bleeding.

Dr. David :

I see.

Dr. David :

I'm glad you have stopped the cream.

Dr. David :

I would give it a week and see if the bleeding stops.

Dr. David :

most likely it will with just 2 weeks of cream use.

Dr. David :

if your bleeding does not stop after a week, you really should see your doctor.

Dr. David :

does this help?

Dr. David :

do you have any other questions?

JACUSTOMER-gjdw5xq0- :

Yes , thank you - I'm gone give it a week until thursday.

Dr. David :

you are welcome

Dr. David :

let me know if you have other questions

Dr. David :

if done for now, please leave positive feedback below the chat box

Dr. David :

we only get credit for helping clients after positive feedback

Dr. David :

http://www.justanswer.com/medical/expert-dr-david/?rpt=3800

Dr. David :

is my website if you have other questions.

Dr. David :

ks. than

Dr. David and 3 other Medical Specialists are ready to help you